Thanks for providing more information .
Well firstly about your symptoms of burping , heartburn , nausea , loss of appetite , mouth ulcer , there may be possibility of Gastroesophageal reflux disease , Peptic ulcer .
And CRP (c reactive protein)is basically a non specific test and raised when there is any infection or inflammation in body .
And it can be raised due to inflammation of lining of stomach caused by GERD , peptic ulcer .
So you should take OTC Prilosec, Simethicone and metamucil .
Keep yourself hydrated with plenty of fluids and oral rehydration solution .
Diarrhea can be caused due to medications usually antibiotics (prescribed to treat bacterial vaginosis ) as you have no parasitic infection and Celiac disease .
Other possible cause may include Irritable Bowel disease and it is a functional disorder with no objective findings in investigations like Blood work , stool examination .
So if your symptoms 'll not relieve then you should consult a Gastroenterologist for further evaluation and management .
Apart from this , even though you have a normal serum iron level, the low iron saturation level indicates that you are still have iron deficiency.
low iron saturation means that your body has less iron utilization than normal and may indicate anemia and resulting in symptoms of fatigue, tiredness , lightheadedness, low blood pressure, irritability, sore tongue and abdominal pain, dizziness .
it can be caused due to blood loss (as you have recurrent nosebleeds
, infection ).
However as you have also postural orthostatic hypotension ( drop in BP from changing position from sitting /lying position to standing ) so it is a possible cause of dizziness in your case.
So keep yourself hydrated and increase salt intake .
You will have to take iron supplements orally in the form of iron sulphates or hydroxides.
Also you need to undergo ENT examination to rule out then undelying cause of recurrent nose bleeds .
You should avoid blowing your nose .
You can use Liquid Parafffin drops in nose.
Also you should use OTC decongestant spray(oxymetazoline
- Afrin) however not for long term use.
I hope this helps.